# SDR C1HA200697007

- Difficulty date: September 25, 2006
- Submitted: September 25, 2006
- Operation: Air carrier
- Aircraft: N697CA
- Make and model: Boeing 727270
- Aircraft serial: 23052
- Aircraft time: 59,506 hours, 24,544 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 15207927178
- Condition: Corroded
- Location: Bs 1110-1145
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PASSENGER CABIN SEAT TRACK CORRODED 1110-1145 LBL-55.  REMOVED CORRODED SEAT TRACK FROM FS 1110-1145 LBL 55 IAW B727 SRM 51-30-2.  FAB NEW SEAT TRACK (5'10") FROM BAC 1520-795 7178-T6511, IAW B727 SRM 53-10-5 FIG 7 SHEET 1.  INSTALLED SEAT TRACK AT FS 1110-1145 LBL 55 IAW B727 SRM 51-30-2
